Advertisement

Siberian Mathematical Journal

, Volume 33, Issue 2, pp 355–359 | Cite as

Martinelli-Bochner singular integral

  • B. B. Prenov
  • N. N. Tarkhanov
Article
  • 30 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    B. B. Prenov and N. N. Tarkhanov, “A remark on the jump of the Martinelli-Bochner integral for domains with a piecewise smooth boundary,” Sib. Mat. Zh.,30, No. 1, 199–201 (1989).CrossRefMATHMathSciNetGoogle Scholar
  2. 2.
    S. G. Mikhlin, Multidimensional Singular Integrals and Integral Equations [in Russian], Fizmatgiz, Moscow (1962).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • B. B. Prenov
  • N. N. Tarkhanov

There are no affiliations available

Personalised recommendations